# SDR CALA2014013190277

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 72,699 hours, 10,264 cycles
- Engine: Pwa PW4090
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Eec
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

793 LT ENG EEC IS NOT RECEIVING 115V AC POWER CHANNEL B, OCCASIONAL NCMM MX MESSAGES 73-41221 73-51221.
